Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 37, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 25, 2019, 12:05 AM CDT for Choctaw County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2019, 12:05 AM CDT (05:05 UTC)
- Expired
- Mar 25, 2019, 12:45 AM CDT
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Choctaw County, OK
The radar
The Western Arkansas radar (KSRX), 177 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 24, 5:08 PM CDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.1 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 819 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1674 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 6.9
The text
As transmitted.
573
WUUS54 KTSA 250505
SVRTSA
OKC023-250545-
/O.NEW.KTSA.SV.W.0037.190325T0505Z-190325T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1205 AM CDT MON MAR 25 2019
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Eastern Choctaw County in southeastern Oklahoma...
* Until 1245 AM CDT.
* At 1205 AM CDT, a severe thunderstorm was located 6 miles southeast
of Goodland, moving northeast at 55 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations in or near the path include...
Fort Towson... Sawyer...
Hugo Lake State Park... Raymond Gary State Park...
Grant... Ord...
Fallon... Huskey...
Swink... Frogville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3387 9542 3389 9546 3387 9550 3389 9551
3388 9554 3393 9556 3394 9560 3416 9521
3416 9516 3394 9516 3396 9523 3394 9525
3389 9526 3391 9527 3390 9528 3387 9529
3389 9533 3387 9534
TIME...MOT...LOC 0505Z 241DEG 50KT 3391 9548
HAIL...1.25IN
WIND...<50MPH
$$3 follow-up statements
355
WWUS54 KTSA 250514
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1214 AM CDT MON MAR 25 2019
OKC023-250545-
/O.CON.KTSA.SV.W.0037.000000T0000Z-190325T0545Z/
Choctaw OK-
1214 AM CDT MON MAR 25 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN CHOCTAW COUNTY...
At 1214 AM CDT, a severe thunderstorm was located 8 miles south of
Sawyer, moving northeast at 55 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations in or near the path include...
Fort Towson... Raymond Gary State Park...
Huskey... Swink...
Frogville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3388 9551 3406 9525 3411 9516 3394 9516
3396 9523 3394 9525 3389 9526 3391 9527
3390 9528 3387 9529 3389 9533 3387 9534
3387 9542 3389 9546 3387 9550
TIME...MOT...LOC 0514Z 243DEG 47KT 3389 9539
HAIL...1.25IN
WIND...<50MPH
$$435
WWUS54 KTSA 250521
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1221 AM CDT MON MAR 25 2019
OKC023-250545-
/O.CON.KTSA.SV.W.0037.000000T0000Z-190325T0545Z/
Choctaw OK-
1221 AM CDT MON MAR 25 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN CHOCTAW COUNTY...
At 1221 AM CDT, a severe thunderstorm was located 5 miles south of
Raymond Gary State Park, moving east at 45 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations in or near the path include...
Raymond Gary State Park... Huskey...
Swink... Frogville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3402 9524 3405 9516 3394 9516 3396 9523
3394 9525 3389 9526 3391 9527 3390 9528
3387 9529 3389 9533 3387 9534 3389 9540
TIME...MOT...LOC 0521Z 261DEG 37KT 3391 9528
HAIL...1.25IN
WIND...<50MPH
$$756
WWUS54 KTSA 250539
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1239 AM CDT MON MAR 25 2019
OKC023-250549-
/O.EXP.KTSA.SV.W.0037.000000T0000Z-190325T0545Z/
Choctaw OK-
1239 AM CDT MON MAR 25 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHOCTAW COUNTY
WILL EXPIRE AT 1245 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
LAT...LON 3402 9524 3405 9516 3394 9516 3396 9523
3394 9525 3389 9526 3391 9527 3390 9528
3387 9529 3389 9533 3387 9534 3389 9540
TIME...MOT...LOC 0539Z 241DEG 50KT 3403 9502
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 11:38 PM CDT, 27 minutes earlier.
Area forecast discussion, Mar 24, 11:38 PM CDT, 27 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1138 PM CDT Sun Mar 24 2019 ...UPDATE... .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. VFR conditions will prevail at all terminals for the next several hours, although MVFR ceilings will spread into the area late tonight and into tomorrow morning. FSM is the only terminal that is likely to see the lower ceilings scatter out during the early evening, with the remaining terminals likely to keep MVFR conditions through the end of the TAF period. Winds will remain from the north at all terminals except FSM, which will see a more northwesterly wind. && .PREV DISCUSSION... /Issued 735 PM CDT Sun Mar 24 2019/ DISCUSSION... Severe event is ongoing, and has played out much like the HRRR has been suggesting. A pair of supercells developed to the southwest of FSM and are moving east southeast with the Bunkers right moving supercell vector. Have had baseball size hail reported with one of the supercells. With the straight line hodograph wind profile, there have been several left movers, some of which could also extend the severe threat some over far SE OK longer into the evening. Portions of the watch have been cleared behind the convection, and more of it will be cleared in the next hour or so. Current PoPs trends are in great shape, and no changes are planned attm. Lacy PREV DISCUSSION... /Issued 410 PM CDT Sun Mar 24 2019/ DISCUSSION... At mid afternoon...the upper low was positioned across Northern Missouri/Southern Iowa with the cold front extending southwestward through Southwest Missouri into Northeast Oklahoma along a line from near Grove to Okemah and finally into South Central Oklahoma and Western Texas. Latest meso analysis indicated the cap continuing to weaken with a surface instability axis centered along and just east of the cold front. In response...radar echoes have begun to develop along the front across East Central Oklahoma...moving eastward toward Northwest Arkansas. Into the evening hours...the cold front is expected to continue to slide east southeast through Southeast Oklahoma and Western Arkansas as the upper low begins to trek more southeast toward the Ohio River Valley. The surface instability axis is forecast to be maximized across Southeast Oklahoma...where surface dewpoints in the low 60s currently resided. Thus...as the cap continues to erode into the early evening hours...thunderstorms are forecast to continue to develop along the frontal boundary mainly across Southeast Oklahoma into Northwest Arkansas with the potential to become strong to severe. 40-50KT of deep layer shear combined with steep mid level lapse rates will allow for the potential for large hail and also damaging winds to be the main threats with this activity. 0-1km shear values continue to look fairly weak which should limit over all tornado potentials...though the threat is not zero. The greater severe potential looks to be generally along and east of a line from near Antlers to near Fort Smith where the surface instability max was located. Current indications are that by mid evening...03z...the cap should begin strengthening over the region as the cold front is forecast to be nearly exiting the CWA to the south and east. The result is the greater thunderstorm potential should shift south and east of the CWA with any remaining thunderstorms exiting the CWA by 06z. Between the 03-06z range...a decreasing strong/severe potential will remain possible though much more limited than earlier in the evening. Behind the cold front...drier air and northerly winds will spread southward over the region tonight as well as cloud cover associated with the backside of the upper low. These conditions will help to keep temperatures from bottoming out with lows in the 40s forecast for most locations over the CWA. During the day Monday...this cloud cover looks to remain over mainly Northeast Oklahoma and Northwest Arkansas until another quick moving shortwave within upper level northwesterly flow pushes through the region Monday night/Tuesday. Behind this shortwave...a ridge of high pressure is progged to push through the Plains with a return of southerly winds and a warming trend Wednesday and Thursday. Southerly winds increase Wednesday and become gusty Thursday ahead of the next forecast low pressure looking to move into the region. Gusts 25-35 mph and temps back in the upper 60s/lower 70s will help to increase fire weather dangers for the CWA before moisture returns with the approaching low pressure system Friday. Latest extended model solutions differ on the timing of this next system and its associated cold front. Thus...for this forecast...have continued with a blended approach with shower and thunderstorm chances becoming possible Thursday and increasing Friday into Saturday as the system moves through. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....22
Hazardous weather outlook, Mar 24, 10:48 PM CDT, 1 hour 17 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1048 PM CDT Sun Mar 24 2019
ARZ001-002-010-011-019-020-029-OKZ049-053>076-251015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1048 PM CDT Sun Mar 24 2019
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...Limited.
AREA...Far Southeast Oklahoma and West Central Arkansas.
ONSET...Ongoing through Midnight.
DISCUSSION...
A few isolated thunderstorms may persist across parts of far
southeast Oklahoma and west central Arkansas through midnight.
Additional severe weather appears unlikely.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY AND TUESDAY...No Hazards.
WEDNESDAY...Very High Fire Weather Potential...High Wind Potential.
THURSDAY...Thunderstorm Potential...Very High Fire Weather Potential...
High Wind Potential.
FRIDAY AND SATURDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Mild and dry weather will prevail for early in the upcoming week
with increasing winds and fire weather concerns by Wednesday,
especially across eastern Oklahoma. Thunderstorm chances return
for late week as low level moisture increases and a stronger storm
system approaches the area.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, Mar 24, 8:39 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
839 PM CDT SUN MAR 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL WEST FORK 35.92N 94.19W
03/24/2019 E1.75 INCH WASHINGTON AR PUBLIC
RELAYED VIA TWITTER. VEHICLE DAMAGE NOTED.
&&
KAHLocal storm report, Mar 24, 8:41 PM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
841 PM CDT SUN MAR 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 2 E STIGLER 35.25N 95.09W
03/24/2019 E1.75 INCH HASKELL OK TRAINED SPOTTER
0519 PM HAIL 2 WNW FAYETTEVILLE 36.07N 94.19W
03/24/2019 E0.75 INCH WASHINGTON AR TRAINED SPOTTER
0530 PM HAIL 4 S STIGLER 35.20N 95.12W
03/24/2019 E1.00 INCH HASKELL OK PUBLIC
SIZE ESTIMATED FROM A PHOTO RELAYED VIA BROADCAST MEDIA
TWITTER ACCOUNT.
0540 PM HAIL 2 S SALLISAW 35.43N 94.79W
03/24/2019 E0.75 INCH SEQUOYAH OK TRAINED SPOTTER
0545 PM HAIL WEST FORK 35.92N 94.19W
03/24/2019 E1.00 INCH WASHINGTON AR PUBLIC
DIME TO QUARTER SIZED HAIL REPORTED VIA TWITTER IN WEST
FORK. RELAYED BY BROADCAST MEDIA.
0545 PM HAIL WEST FORK 35.92N 94.19W
03/24/2019 E1.75 INCH WASHINGTON AR PUBLIC
RELAYED VIA TWITTER. VEHICLE DAMAGE NOTED.
0600 PM HAIL 8 E BRENTWOOD 35.86N 93.96W
03/24/2019 E1.50 INCH WASHINGTON AR PUBLIC
PHOTO RECEIVED VIA TWITTER THROUGH BROADCAST MEDIA
ACCOUNT. LOCATION IS THE HAZEL VALLEY COMMUNITY.
0605 PM HAIL 1 W SPIRO 35.24N 94.64W
03/24/2019 E0.88 INCH LE FLORE OK EMERGENCY MNGR
0605 PM HAIL 2 W WILBURTON 34.92N 95.34W
03/24/2019 E0.88 INCH LATIMER OK EMERGENCY MNGR
DIME TO NICKEL SIZED HAIL REPORTED.
0610 PM HAIL BOKOSHE 35.19N 94.79W
03/24/2019 E1.75 INCH LE FLORE OK PUBLIC
RELAYED VIA FACEBOOK.
0610 PM HAIL CROSSES 35.87N 93.91W
03/24/2019 E1.75 INCH MADISON AR PUBLIC
RELAYED VIA OUR FACEBOOK PAGE.
0627 PM HAIL 4 W SHADY POINT 35.13N 94.73W
03/24/2019 E1.75 INCH LE FLORE OK EMERGENCY MNGR
0629 PM HAIL SHADY POINT 35.13N 94.66W
03/24/2019 E1.00 INCH LE FLORE OK TRAINED SPOTTER
0630 PM HAIL 3 SW POTEAU 35.02N 94.66W
03/24/2019 E1.75 INCH LE FLORE OK AMATEUR RADIO
REPORTED ON HIGHWAY 71 BETWEEN POTEAU AND WISTER.
0635 PM HAIL POTEAU 35.05N 94.62W
03/24/2019 E1.75 INCH LE FLORE OK TRAINED SPOTTER
NICKEL TO GOLF BALL HAIL ALMOST COVERING THE GROUND IN
DOWNTOWN POTEAU.
0639 PM HAIL 3 SSW POTEAU 35.01N 94.64W
03/24/2019 E2.00 INCH LE FLORE OK TRAINED SPOTTER
0640 PM HAIL 1 S POCOLA 35.22N 94.48W
03/24/2019 E0.75 INCH LE FLORE OK EMERGENCY MNGR
0644 PM HAIL 4 NW OZARK 35.53N 93.88W
03/24/2019 E0.75 INCH FRANKLIN AR AMATEUR RADIO
REPORTED ON I-40 NEAR MILE MARKER 32.
0645 PM HAIL HOWE 34.95N 94.64W
03/24/2019 E2.75 INCH LE FLORE OK PUBLIC
PHOTO OF HAIL POSED WITH A BASEBALL RELAYED BY BROADCAST
MEDIA VIA TWITTER.
0645 PM HAIL PETTIGREW 35.82N 93.65W
03/24/2019 E1.75 INCH MADISON AR PUBLIC
ONE OF THREE HAIL STONES PICTURED POSED NEXT TO A DIME
APPEARED TO BE THE SIZE OF A GOLF BALL WITH THE TWO
OTHERS CLOSER TO A PING PONG BALL.
0645 PM HAIL PETTIGREW 35.82N 93.65W
03/24/2019 E1.00 INCH MADISON AR PUBLIC
HAIL APPEARED TO BE AT LEAST A QUARTER IF NOT BIGGER FROM
A VIDEO RELAYED ON TWITTER VIA BROADCAST MEDIA.
0650 PM HAIL 5 SSE POTEAU 34.99N 94.59W
03/24/2019 E2.75 INCH LE FLORE OK BROADCAST MEDIA
0710 PM HAIL 3 SW HARTFORD 34.99N 94.42W
03/24/2019 E1.75 INCH SEBASTIAN AR AMATEUR RADIO
&&
KAHSpecial weather statement, Mar 24, 8:41 PM CDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
841 PM CDT SUN MAR 24 2019
OKZ049-076-250230-
Pushmataha OK-Le Flore OK-
841 PM CDT SUN MAR 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUSHMATAHA AND
SOUTHEASTERN LE FLORE COUNTIES UNTIL 930 PM CDT...
At 840 PM CDT, strong thunderstorms were located along a line
extending from 6 miles southeast of Big Cedar to 7 miles east of
Nashoba. Movement was east at 25 mph.
Penny size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Octavia... Honobia...
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Oklahoma.
LAT...LON 3455 9523 3465 9459 3462 9446 3451 9447
3451 9504 3445 9505
TIME...MOT...LOC 0140Z 288DEG 21KT 3461 9454 3452 9509
LacySpecial weather statement, Mar 24, 8:50 PM CDT, 3 hours 15 minutes before
Special Weather Statement National Weather Service Tulsa OK 850 PM CDT SUN MAR 24 2019 OKZ049-250215- Pushmataha OK- 850 PM CDT SUN MAR 24 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUSHMATAHA COUNTY UNTIL 915 PM CDT... At 849 PM CDT, a strong thunderstorm was located over Kosoma, moving east at 40 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations in or near the path include... Kosoma... Snow... Moyers... Eubanks... Finley... A Severe Thunderstorm Watch remains in effect until midnight CDT for southeastern Oklahoma. LAT...LON 3429 9565 3438 9569 3454 9529 3435 9520 TIME...MOT...LOC 0149Z 255DEG 33KT 3435 9560 Lacy
Special weather statement, Mar 24, 9:21 PM CDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
921 PM CDT SUN MAR 24 2019
OKZ049-076-250245-
Pushmataha OK-Le Flore OK-
921 PM CDT SUN MAR 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUSHMATAHA AND SOUTH
CENTRAL LE FLORE COUNTIES UNTIL 945 PM CDT...
At 921 PM CDT, a strong thunderstorm was located 4 miles southwest of
Nashoba, moving east at 45 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Nashoba... Honobia...
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Oklahoma.
LAT...LON 3447 9538 3469 9486 3451 9479 3451 9504
3440 9505 3436 9533
TIME...MOT...LOC 0221Z 252DEG 37KT 3444 9529
LacySpecial weather statement, Mar 25, 12:01 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1201 AM CDT MON MAR 25 2019
OKZ053-250530-
Choctaw OK-
1201 AM CDT MON MAR 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHOCTAW COUNTY UNTIL 1230
AM CDT...
At 1201 AM CDT, a strong thunderstorm was located 7 miles south of
Goodland, moving northeast at 55 mph.
Nickel size hail will be possible with this storm.
Locations in or near the path include...
Hugo... Fort Towson...
Sawyer... Hugo Lake State Park...
Raymond Gary State Park... Grant...
Ord... Fallon...
Huskey... Swink...
Frogville...
LAT...LON 3389 9546 3387 9550 3389 9551 3388 9554
3393 9556 3394 9560 3391 9566 3392 9567
3416 9521 3416 9516 3394 9516 3396 9523
3389 9526 3391 9527 3390 9527 3387 9529
3389 9533 3387 9534 3387 9542
TIME...MOT...LOC 0501Z 242DEG 50KT 3388 9554The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 7:01 PM CDT | Special Weather Statement | TSA | LeFlore | 29 min |
| Mar 24, 7:05 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 17 min |
| Mar 24, 7:06 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 54 min |
| Mar 24, 7:20 PM CDT | Special Weather Statement | TSA | LeFlore | 40 min |
| Mar 24, 7:24 PM CDT | Special Weather Statement | TSA | Choctaw | 36 min |
| Mar 24, 7:31 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 44 min |
| Mar 24, 7:42 PM CDT | Special Weather Statement | TSA | Pushmataha | 33 min |
| Mar 24, 7:47 PM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
| Mar 24, 7:51 PM CDT | Special Weather Statement | TSA | LeFlore | 39 min |
| Mar 24, 8:02 PM CDT | Special Weather Statement | TSA | LeFlore | 43 min |
| Mar 24, 8:10 PM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| Mar 24, 8:12 PM CDT | Special Weather Statement | TSA | Choctaw | 33 min |
| Mar 24, 8:21 PM CDT | Special Weather Statement | TSA | Pushmataha | 24 min |
| Mar 24, 8:27 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 12 min |
| Mar 24, 8:33 PM CDT | Special Weather Statement | TSA | Pushmataha | 27 min |
| Mar 24, 8:38 PM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| Mar 24, 8:41 PM CDT | Special Weather Statement | TSA | LeFlore | 49 min |
| Mar 24, 8:50 PM CDT | Special Weather Statement | TSA | Pushmataha | 25 min |
| Mar 24, 9:21 PM CDT | Special Weather Statement | TSA | Pushmataha | 24 min |
| Mar 25, 12:01 AM CDT | Special Weather Statement | TSA | Choctaw | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.